MAUDE Adverse Event Report: TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ RIGHT MANDIBULAR COMPONENT

TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ RIGHT MANDIBULAR COMPONENT
Model Number TYY-NNNNRM
Medical Device Problem Code Installation-Related Problem (2965)
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 08/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The surgeon reported that he was unable to place the mandibular implants after performing a lefort on the patient.The surgeon reported that the patient did not have a good occlusion during the planning stages, and could not adequately open the patient's mouth for taking dental impressions.The surgeon placed spacers bilaterally and staged the patient.Revision devices were designed and manufactured, and placed at a later date.Multiple mdr's were filed for this event (see associated report 2031049-2020-00052).
 
Event or Problem Description
The surgeon was unable to place the bilateral mandibular components.

Brand Name
PATIENT-FITTED TMJ RIGHT MANDIBULAR COMPONENT
Common Device Name
RIGHT MANDIBULAR COMPONENT
Manufacturer (Section D)
TMJ SOLUTIONS, INC.
6059 king drive
ventura,
MDR Report Key10304432
Report Number2031049-2020-00053
Device Sequence Number14169220
Product Code LZD
UDI-Device IdentifierB004TYYNNNNRM0
UDI-Public+B004TYYNNNNRM0/$$3190501W40775
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2019
Device Model NumberTYY-NNNNRM
Device Catalogue NumberTYY-NNNNRM
Device Lot NumberW40775
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2020
Initial Report FDA Received Date07/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age15 YR